# SDR A6WA200440118

- Difficulty date: July 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Frozen
- Location: Emergency Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE/EMERGENCY DOOR EXTERIOR HANDLE IS FROZEN IN PLACE.  REQUIRES LUBRICATION.  LUBRICATED SERVICE/EMERGENCY DOOR EXTERIOR HANDLE IAW CRS 200 AMM SUBTASK 12-20-52-640-023 STEPS 3 AND 10.  HANDLE IS NO LONGER STICKING.  (M)
